# SDR CA061027002

- Difficulty date: October 23, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 8,280 hours
- Engine: Garrtt TPE3315
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 41000823
- Condition: Cracked
- Location: Vertical Stab
- Part time: 8,830 hours
- Component: Vertical Stab, Aerocd
- Component part number: 410008
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL X-RAY INSPECTION OF THE VERTICAL STABILIZER, A CRACK WAS DETECTED ON THE LEFT HAND SIDE OF THE VERTICAL STABILIZER CENTRE SPAR AT THE 4TH FASTENER ABOVE THE DOUBLER. THE CRACK APPEARS TO RUN INTO THE RADIUS OF THE CENTRE SPAR. THE AIRCRAFT WILL BE REPAIRED PRIOR TO BEING RELEASED BACK INTO SERVICE. (TC# 20061027002)
